# SDR 97FDEA00488

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VCE: N 1617, AT STA XORS 402, STRINGER NR 36, FOUND CLIP CRACKED ON LEFT WING LOWER SURFACE.
